中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 信息安全国家重点实验室  > 期刊论文
题名:
单圈T-函数的构造
作者: 杨笑 ; 武传坤 ; 王亚翔
关键词: 密码学 ; T-函数 ; 单圈性质 ; 线性复杂度
刊名: 通信学报
发表日期: 2011
卷: 32, 期:5, 页:162-168
部门归属: 中国科学院软件研究所信息安全国家重点实验室;中国科学院研究生院;中国兵器工业计算机应用技术研究所
摘要: 构造了两类一元单圈T-函数,这两类T-函数在软件实现上速度快、效率高,而且所生成的序列线性复杂度高、稳定性强。此外,还研究了参数与单圈T-函数的关系,给出了一个由已有的一元单圈T-函数和一个偶参数来构造新的一元单圈T-函数的方法。
英文摘要: Two classes of single cycle T-functions on single-word were presented, which could be efficiently implemented in software environment and produce sequences with high linear complexity and being stable. Moreover, based on the research on the relationship between parameters and single cycle T-functions, a method to construct new single cycle T-functions from known single cycle T-functions and even parameters was given.
语种: 中文
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/13969
Appears in Collections:信息安全国家重点实验室_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
单圈T_函数的构造.pdf(932KB)----限制开放-- 联系获取全文

Recommended Citation:
杨笑,武传坤,王亚翔. 单圈T-函数的构造[J]. 通信学报,2011-01-01,32(5):162-168.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[杨笑]'s Articles
[武传坤]'s Articles
[王亚翔]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[杨笑]‘s Articles
[武传坤]‘s Articles
[王亚翔]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace